CaltechAUTHORS
  A Caltech Library Service

Asymptotic Stability for Equilibria of Nonlinear Semiflows with Applications to Rotating Viscoelastic Rods, Part I

Xu, Chong-Ye and Marsden, Jerrold E. (1996) Asymptotic Stability for Equilibria of Nonlinear Semiflows with Applications to Rotating Viscoelastic Rods, Part I. Topological Methods in Nonlinear Analysis, 7 (2). pp. 271-297. ISSN 1230-3429. http://resolver.caltech.edu/CaltechAUTHORS:20100917-103909190

[img]
Preview
PDF - Updated Version
See Usage Policy.

275Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100917-103909190

Abstract

No Abstract


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.tmna.ncu.pl/files/v07n2-05.pdfPublisherUNSPECIFIED
Additional Information:© 1996 Juliusz Schauder Center for Nonlinear Studies. May 30, 1996. Dedicated to L. Nirenberg. Research supported in part by the National Science Foundation under Grant DMS- 9302992. Research supported in part by the the National Science Foundation under Grant DMS-9302992 and the Department of Energy under Contract DE-FG0395-ER25251. We thank Stuart Antman, John Ball, and Juan Simo for helpful comments.
Funders:
Funding AgencyGrant Number
NSFDMS-9302992
Department of EnergyDE-FG0395-ER25251
Record Number:CaltechAUTHORS:20100917-103909190
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100917-103909190
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:20012
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:17 Sep 2010 21:08
Last Modified:26 Dec 2012 12:26

Repository Staff Only: item control page